# SDR SWIA2020020648241

- Difficulty date: January 8, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 39,171 hours, 34,590 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

280 BEAM LBL 9 CRACKED CLIP AT UPPER ANGLE   (C-CHECK) RO 2/04/2020   REMOVED AND REPLACED FS280, LBL9 CLIP REF CRJ200 SRM. AND USED BOMBARDIER REO  FOR MATERIAL ID AND FASTENER CALL OUT ONLY. SEE CONTINUE CARD FOR DETAILS. SEE ATTACHED TASK.
